Birth Control Pill and Periods


Q: I switched from the depo shot to the pill decrmber 2 2013. I immediatly got my period back by the end of the month. Then the end of January I went off the pill and had my period the next day, 28 days apart which id what they were before the shot. Im now 10 days late and took a test this morning and it was negative. Is this normal? Coudl I be pregnant? My period in January was odd it was 5 days (normally last 7) stopped for 2 days then came back for 2 days and was done for good.

Symptoms:  Stomach aches sensitive to smell semi tender breasts

A:   This question is currently in queue and will be answered shortly by one of our doctors. In the meantime you may browse our library of answered questions by clicking here.

Related Q&A

Q: I hVe taken two extra days worth of levlen ed for birth control by mistake and just wanted to no if i should wait two...

Q: I'm taking Ashlyna for birth control. I'm reaching the end of my pack, this week is my scheduled period and I just ha...

Q: Hi. I am currently taking ortho tri cyclen birth control. I am worried because I've have been have nipple discharge, ...

Q: Shortly after giving birth, I have noticed a small dark purplish small bump on my labia.

Q: I just recently recieved a birth control prescription, and haven't started taking it. My last period was August 5, an...


Dr. James Obaji M.D.

  • 247 Reviews
  • Family Physician

Dr. Suneel Sharman M.D.

  • 190 Reviews
  • Family Physician

Dr. Pat Golden M.D.

  • 169 Reviews
  • Cardiologist

Dr. Kunaal Jindal M.D.

  • 112 Reviews
  • Plastic Surgeon